Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
2010 | 30 | 1 | 61-69
Tytuł artykułu

Quadratic integral equations in reflexive Banach space

Treść / Zawartość
Warianty tytułu
Języki publikacji
This paper is devoted to proving the existence of weak solutions to some quadratic integral equations of fractional type in a reflexive Banach space relative to the weak topology. A special case will be considered.
  • Faculty of Sciences, Taibah University, Yanbu, Saudi Arabia, and, Department of Mathematics, Faculty of Sciences, Alexandria University, Egypt
  • [1] O. Arino, S. Gautier and T. Penot, A fixed point theorem for sequentially continuous mappings with application to ordinary differential equations, Funkc. Ekvac. 27 (1984), 273-279.
  • [2] I.K. Argyros, Quadratic quations and applications to Chandrasekher's and related equations, Bull. Austral. Math. Soc. 32 (1985), 275-292. doi:10.1017/S0004972700009953
  • [3] J.M. Ball, Weak continuity properties of mapping and semi-groups, Proc. Royal Soc. Edinbourgh Sect. (A) 72 (1973-1974), 275-280.
  • [4] J. Banaś and A. Martinon, Monotonic solutions of a quadratic integral equation of Volterra type, Comput. Math. Appl. 47 (2004), 271-279. doi:10.1016/S0898-1221(04)90024-7
  • [5] J. Banaś, M. Lecko and W.G. El-Sayed, Existence theorems of some quadratic integral equations, J. Math. Anal. Appl. 222 (1998), 276-285. doi:10.1006/jmaa.1998.5941
  • [6] J. Banaś and B. Rzepka, Monotonic solutions of a quadratic integral equation of fractional order, J. Math. Anal. Appl. 322 (2007), 1370-1378.
  • [7] L.W. Busbridge, The Mathematics of Radiative Transfer, Cambridge univesrity press, Cambridge, MA, 1960.
  • [8] S. Chandrasekher, Radiative Transfer, Dver, New York, 1960.
  • [9] M. Darwish, On quadratic integral equation of fractional orders, J. Math. Anal. Appl. 311 (1) (2005), 112-119.
  • [10] K. Deimling, Nonlinear Functional Analysis, Springer-Verlag, 1985.
  • [11] M.M. El-Borai, W.G. El-Sayed and M.I. Abbas, Monotonic solutions of a class of quadratic singular integral equation of Volterra type, Internat. J. Contemp. Math. Sci. 2 (2) (2007), 89-102.
  • [12] R.F. Geitz, Pettis integration, Proc. Amer. Math. Soc. 82 (1981), 81-86. doi:10.1090/S0002-9939-1981-0603606-8
  • [13] R. Hilfer, Applications of Fractional Calculus in Physics, World Scientific, Singapore, 2000.
  • [14] S. Hu, M. Khavanin and W. Zhuang, Integral equations arising in the kinetic of Gases, Amer. Math. Soc. Colloq. Publ. 31 Appl. Analysis 25 (1989), 261-266.
  • [15] K.S. Miller and B. Ross, An Introduction to the Fractional Calculus and Fractional Differential Equations, John Wiley, New York, 1993.
  • [16] I. Podlubny, Fractional differential equations, Academic Press, San Diego, New York, London, 1999.
  • [17] A.R. Mitchell and Ch. Smith, An existence theorem for weak solutions of differential equations in Banach spaces, in: Nonlinear Equations in Abstract Spaces, V. Lakshmikantham (ed.) (1978), 387-404.
  • [18] D. O'Regan, Fixed point theory for weakly sequentially continuous mapping, Math. Comput. Modeling 27 (5) (1998), 1-14.
  • [19] B.J. Pettis, On integration in vector spaces, Trans. Amer. Math. Soc. 44 (1938), 277-304.
  • [120] H.A.H. Salem, A.M.A. El-Sayed and O.L. Moustafa, A note on the fractional calculus in Banach spaces, Studia Sci. Math. Hungar. 42 (2) (2005), 115-113.
  • [121] S.G. Samko, A.A. Kilbas and O.L. Marichev, Fractional Integrals and Derivatives, Gordon and Breach Science Publisher, 1993.
  • [122] A. Szep, Existence theorem for weak solutions of ordinary differential equations in reflexive Banach spaces, Studia Sci. Math. Hungar. 6 (1971), 197-203.
Typ dokumentu
Identyfikator YADDA
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.